Alert archive / Illinois / Severe Thunderstorm Warnings in 2013

Severe Thunderstorm Warning 50, NWS Lincoln, IL

May 31, 2013McLean County, Illinois

NWS Lincoln, IL issued this severe thunderstorm warning at May 31, 2013, 4:58 PM CDT for McLean County, Illinois. It was in force for 32 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 31, 2013, 4:58 PM CDT (21:58 UTC)
Expired
May 31, 2013, 5:30 PM CDT
In force
32 min
Issued by
NWS Lincoln, IL
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

County McLean County, IL

The radar

The Lincoln radar (KILX), 78 km from the middle of the area, began a volume at 21:59 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Lincoln, IL (KILX), launched 12:00Z, 10.0 hours before the alert went out and 59 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 12:00Z on 2013-05-31Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 8 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 12:00Z on 2013-05-31The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 215 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
8 J/kg
Mixed-layer CIN
-299 J/kg
Mixed-layer LCL
1021 m above ground
0-6 km bulk shear
40 kt
0-1 km storm-relative helicity
215 m²/s²
0-3 km storm-relative helicity
222 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

878 
WUUS53 KILX 312158
SVRILX
ILC113-312230-
/O.NEW.KILX.SV.W.0050.130531T2158Z-130531T2230Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LINCOLN IL
458 PM CDT FRI MAY 31 2013

THE NATIONAL WEATHER SERVICE IN LINCOLN HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHEASTERN MCLEAN COUNTY IN CENTRAL ILLINOIS...

* UNTIL 530 PM CDT

* AT 455 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR TOWANDA...
  AND MOVING EAST AT 45 MPH.

  HAZARD...60 MPH WIND GUSTS.

  SOURCE...RADAR INDICATED.

  IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.

* LOCATIONS IMPACTED INCLUDE...
  LEXINGTON...CHENOA...PLEASANT HILL AND WESTON.

THIS INCLUDES INTERSTATE 39 BETWEEN MILE MARKERS 4 AND 9.

THIS INCLUDES INTERSTATE 55 BETWEEN MILE MARKERS 169 AND 187.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4076 8858 4062 8857 4062 8846 4060 8846
      4054 8898 4065 8905 4066 8899 4067 8898
      4077 8868 4076 8859
TIME...MOT...LOC 2158Z 250DEG 38KT 4060 8888

HAIL...<.75IN
WIND...60MPH

$$

SMITH
2 follow-up statements
525 
WWUS53 KILX 312206
SVSILX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
506 PM CDT FRI MAY 31 2013

ILC113-312230-
/O.CON.KILX.SV.W.0050.000000T0000Z-130531T2230Z/
MCLEAN IL-
506 PM CDT FRI MAY 31 2013

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHEASTERN
MCLEAN COUNTY UNTIL 530 PM CDT...

AT 504 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR LEXINGTON...
AND MOVING EAST AT 45 MPH.

HAZARD...60 MPH WIND GUSTS.

SOURCE...RADAR INDICATED.

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.

LOCATIONS IMPACTED INCLUDE...
CHENOA...PLEASANT HILL...WESTON AND CROPSEY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4076 8858 4062 8857 4062 8846 4060 8846
      4056 8883 4067 8892 4069 8889 4073 8881
      4077 8868 4076 8859
TIME...MOT...LOC 2207Z 250DEG 38KT 4063 8876

HAIL...<.75IN
WIND...60MPH

$$

SMITH
050 
WWUS53 KILX 312220
SVSILX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
520 PM CDT FRI MAY 31 2013

ILC113-312230-
/O.CAN.KILX.SV.W.0050.000000T0000Z-130531T2230Z/
MCLEAN IL-
520 PM CDT FRI MAY 31 2013

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN MCLEAN COUNTY IS
CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA.  HOWEVER GUSTY WINDS AND HEAVY RAIN ARE STILL POSSIBLE WITH
ADDITIONAL THUNDERSTORMS MOVING ACROSS NORTHERN MCLEAN COUNTY.

LAT...LON 4076 8858 4062 8857 4062 8846 4060 8846
      4056 8883 4067 8892 4069 8889 4073 8881
      4077 8868 4076 8859
TIME...MOT...LOC 2220Z 250DEG 38KT 4067 8859

$$

SMITH

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lincoln, IL wrote its last area forecast discussion before this severe thunderstorm warning went out at May 31, 3:01 PM CDT, 1 hour 57 minutes earlier.

Area forecast discussion, May 31, 3:01 PM CDT, 1 hour 57 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LINCOLN IL
301 PM CDT FRI MAY 31 2013

.DISCUSSION...
ISSUED 245 PM CDT FRI MAY 31 2013

ANOTHER AREA OF SHOWERS AND THUNDERSTORMS WAS TRACKING ENE ACROSS
CENTRAL THRU EAST CENTRAL AND SOUTHEAST ILLINOIS EARLY THIS
AFTERNOON. THIS IS KEEPING TEMPERATURES AT BAY...AT LEAST EARLY
THIS AFTERNOON...WITH READINGS MOSTLY IN THE LOW TO MID 70S...WITH
A FEW LOW 80S OVER EXTREME SE IL WHERE THE THICKER CLOUD COVER AND
RAIN HAS STAYED AWAY FROM FOR NOW. DUE TO THE CLOUD COVER AND RAIN
OVER MOST OF THE AREA...INSTABILITY HAS BEEN HELD DOWN SOME WITH
THE HIGHER CAPES ACRS FAR EAST AND SOUTHEAST ILLINOIS.

SHORT TERM...TONIGHT THROUGH MONDAY

ENHANCED FLASH FLOOD THREAT SETTING UP TONIGHT INTO SATURDAY
MORNING FOR AREAS SOUTH OF A SPRINGFIELD TO CHAMPAIGN LINE.

MODELS IN GENERAL AGREEMENT WITH THE SLOW MOVING UPPER SYSTEM
OUT TO OUR NORTHWEST AND THE ATTENDANT COLD FRONT...THAT IS
EXPECTED TO PUSH ACRS OUR AREA SATURDAY. BUT BEFORE THAT
HAPPENS...SEVERAL OF THE CONVECTIVE ALLOWING MODELS HAVE BEEN
ADVERTISING THE THREAT FOR THE DEVELOPMENT OF A LARGE AND SLOW
MOVING MCS ACROSS PARTS OF SOUTH CENTRAL MO ENE INTO SOUTH CENTRAL
AND SE IL LATER THIS EVENING AS THE COMBINATION OF HIGH 850 MB
THETA-E AIR AND IMPRESSIVE MOISTURE TRANSPORT NORTHWARD INTO THE
REGION POINTS TO THE POTENTIAL FOR EXCESSIVE RAINFALL AMOUNTS.
THIS MORNINGS 850 MB CHART SHOWED DEW POINTS IN THE 15-18 DEGREE C
RANGE TO THE SOUTH OF THE AREA AND AS THE LOW LEVEL JET INCREASES
TONIGHT...THERE WILL BE PLENTY OF DEEP TROPICAL MOISTURE ADVECTING
NORTHWARD INTO SOUTHERN ILLINOIS. NAM-WRF FORECAST SOUNDINGS SHOWING
A WARM CLOUD DEPTH OF 12000 FEET OVER PARTS OF SOUTHERN IL LATER
THIS EVENING WITH PRECIP WATER VALUES OF CLOSE TO 2 INCHES IN PARTS
OF SOUTH CENTRAL MO AND SOUTHERN IL. IT APPEARS THE RIVERS IN EAST
CENTRAL AND PARTS OF SOUTHEAST ILLINOIS HAVE A HIGHER PROBABILITY
FOR SEEING SIGNIFICANT RISES IN RIVER LEVELS LATER TONIGHT AND
THRU THE WEEKEND...WHEREAS THE NORTHERN BASINS APPEAR TO BE TOO
FAR NORTH THIS TIME FOR THE SIGNIFICANT RAINFALL. HOWEVER...UNTIL
WE SEE THIS SCENARIO START TO EVOLVE LATE THIS AFTERNOON AND
EVENING...WE ARE PLANNING ON KEEPING THE CURRENT FLASH FLOOD WATCH
GOING THRU SATURDAY (SEE THE HYDRO SECTION BELOW). THE COMBINATION
OF DEEP LAYER SHEAR AND SOME INSTABILITY...ESPECIALLY ACRS THE
SOUTH...SUGGESTS THE SEVERE THREAT WILL CONTINUE OVER THE AREA
TONIGHT...WITH WIND AND HAIL THE PRIMARY THREATS.

CONVECTION SHOULD BEGIN TO WIND DOWN SATURDAY MORNING AS THE MCS
TRACKS FURTHER OFF TO OUR EAST AND SOUTH. THEN OUR ATTENTION TURNS
TO THE COLD FRONT WHICH WILL FINALLY BE ON THE MOVE ACROSS OUR
FORECAST AREA SATURDAY AFTERNOON. JUST WHAT AFFECT THE OVERNIGHT
AND MORNING CONVECTION HAS ON ANY REDEVELOPMENT TOMORROW AFTERNOON
IS A REAL CHALLENGE THIS FAR OUT AS EACH MODEL HAS A DIFFERENT
SCENARIO. IT STILL APPEARS AREAS MAINLY EAST OF I-55 STAND THE BEST
CHANCE FOR SEEING THE POTENTIAL FOR REDEVELOPMENT AND POSSIBLE SEVERE
TOMORROW AFTERNOON. THE SHOWER THREAT SHOULD PROGRESS EAST TOMORROW
EVENING ALONG WITH THE COLD FRONT SO WILL START TO SHAVE THE POPS BACK
LATER SATURDAY NIGHT...WITH COOLER AND DRIER WEATHER SETTLING IN FOR
THE REST OF THE WEEKEND AND EARLY NEXT WEEK.

LONG TERM...TUESDAY THROUGH FRIDAY

AS THE SLOW MOVING UPPER LEVEL LOW SHIFTS AWAY FROM OUR AREA EARLY
NEXT WEEK...WE SHOULD SEE WEAK UPPER LEVEL RIDGING BUILD IN FOR A
DAY OR TWO BEFORE ANOTHER SLOW MOVING UPPER WAY TRACKS ACRS THE
NORTHERN PLAINS AND APPROACHES OUR AREA LATE TUESDAY NIGHT INTO
WEDNESDAY. THIS SHOULD PROVIDE US WITH THE NEXT CHANCE FOR SHOWERS
AND THUNDERSTORMS STARTING IN THE FAR WEST LATE TUESDAY NIGHT AND
A BETTER CHANCE FOR SHOWERS WEDNESDAY INTO THURSDAY BEFORE THE UPPER
SYSTEM FINALLY PUSHES OFF TO OUR EAST LATE THU INTO FRIDAY. TEMPERATURES
WILL START OUT A BIT BELOW NORMAL EARLY NEXT WEEK BUT SHOULD
RETURN TO NORMAL BY THURSDAY AND FRIDAY.

SMITH
&&

.AVIATION...
ISSUED 1245 PM CDT FRI MAY 31 2013

AREA OF SHOWERS WITH A FEW EMBEDDED THUNDERSTORMS WILL CONTINUE TO
WORK ITS WAY EASTWARD ACROSS CENTRAL ILLINOIS THIS AFTERNOON.
LIGHT RAIN IS ALREADY FALLING AT MOST OF THE TERMINALS AND SHOULD
REACH KCMI BY 19Z. OTHER THAN A BRIEF PERIOD OF MVFR CEILINGS
ALONG/AHEAD OF THE ADVANCING SHOWERS...VFR CEILINGS WILL PREVAIL
THROUGH THE AFTERNOON. BASED ON UPSTREAM RADAR MOSAIC...IT APPEARS
SCATTERED SHOWERS WILL LINGER AT BOTH KPIA AND KBMI UNTIL EARLY
EVENING. AFTER THAT...EMPHASIS FOR WIDESPREAD CONVECTION WILL
SHIFT SOUTH TONIGHT. LATEST HIGH-RES MODELS ARE SUGGESTING PERIODS
OF SHOWERS/THUNDER TRAINING OVER PORTIONS OF SOUTH-CENTRAL
ILLINOIS THROUGH THE OVERNIGHT HOURS. STILL SOME QUESTION AS TO
EXACTLY WHERE THE HEAVY RAIN AXIS WILL SET UP...WITH THE I-72
TERMINALS LIKELY ALONG THE NORTHERN EDGE OF THE RAIN AREA. HAVE
INCLUDED PREDOMINANT RAIN WITH VCTS BETWEEN 03Z AND 10Z
ACCORDINGLY AT KSPI...KDEC...AND KCMI. AFTER THAT...LARGELY DRY
CONDITIONS SHOULD EXIST SATURDAY MORNING AHEAD OF AN APPROACHING
COLD FRONT. WINDS WILL SHIFT TO THE SW AHEAD OF THE
BOUNDARY...HOWEVER ANY CONVECTION SHOULD DEVELOP AFTER 18Z
PRIMARILY ALONG/EAST OF I-55.

BARNES
&&

.HYDROLOGY...
ISSUED 245 PM CDT FRI MAY 31 2013

WILL CONTINUE TO HOLD ON TO THE CURRENT FLASH FLOOD WATCH BUT
TRENDS IN MODELS WERE SUGGESTING THE EMPHASIS IS SHIFTING FURTHER
SOUTH...WHICH IS ACTUALLY GOOD NEWS FOR THE DRENCHED SPOON AND
ILLINOIS BASINS. AS IT APPEARS NOW...THE SANGAMON...WABASH AND
LITTLE WABASH...AND EMBARRAS BASINS HAVE THE BETTER CHANCES FOR
SEEING 2 TO 3 INCHES OF RAIN TONIGHT AS A LARGE CONVECTIVE COMPLEX
DEVELOPS ACROSS SOUTH CENTRAL MISSOURI ENE INTO SOUTH CENTRAL IL.
IF THIS DOES OCCUR...WE SHOULD NOT ONLY SEE AN ENHANCED FLASH FLOOD
POTENTIAL BUT SIGNIFICANT RIVER FLOODING WILL OCCUR THIS WEEKEND.

SMITH
&&

.ILX WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH THROUGH SATURDAY EVENING FOR ILZ027>031-
036>038-040>057-061>063-066>068-071>073.

&&
Hazardous weather outlook, May 31, 3:21 PM CDT, 1 hour 37 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LINCOLN IL
321 PM CDT FRI MAY 31 2013

ILZ027>031-036-037-040-041-047>050-011100-
CASS-FULTON-KNOX-MARSHALL-MASON-MENARD-MORGAN-PEORIA-SCHUYLER-
SCOTT-STARK-TAZEWELL-WOODFORD-
321 PM CDT FRI MAY 31 2013

...FLASH FLOOD WATCH IN EFFECT THROUGH SATURDAY EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS.

.DAY ONE...TONIGHT

SCATTERED SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE THIS
EVENING. WHILE WIDESPREAD SEVERE WEATHER IS NOT ANTICIPATED...A
FEW OF THE STORMS COULD PRODUCE GUSTY WINDS...SMALL HAIL...AND
LOCALLY HEAVY RAINFALL.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

SCATTERED THUNDERSTORMS WILL CONTINUE INTO SATURDAY AS A COLD
FRONT PUSHES THROUGH THE REGION. THE BEST CHANCE FOR SEVERE
WEATHER WILL BE FOCUSED FURTHER EAST AHEAD OF THE FRONT...MAINLY
ALONG AND EAST OF THE I-55 CORRIDOR SATURDAY AFTERNOON AND
EVENING.

FLOODING WILL CONTINUE ALONG MANY AREA RIVERS...INCLUDING THE
ILLINOIS...THE SPOON...AND THE MACKINAW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT.

ILZ038-042>046-051>053-011100-
CHAMPAIGN-CHRISTIAN-DE WITT-LOGAN-MACON-MCLEAN-PIATT-SANGAMON-
VERMILION-
321 PM CDT FRI MAY 31 2013

...FLASH FLOOD WATCH IN EFFECT THROUGH SATURDAY EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS AND EAST CENTRAL ILLINOIS.

.DAY ONE...TONIGHT

SCATTERED SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE TONIGHT.
WHILE WIDESPREAD SEVERE WEATHER IS NOT ANTICIPATED...A FEW OF THE
STORMS COULD PRODUCE GUSTY WINDS...SMALL HAIL...AND LOCALLY HEAVY
RAINFALL. AT THIS TIME...IT APPEARS THE FOCUS FOR THE HEAVIEST
RAIN WILL SET UP JUST SOUTH OF THE AREA...PRIMARILY ALONG AND
SOUTH OF A TAYLORVILLE TO PARIS LINE.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

SCATTERED THUNDERSTORMS WILL DEVELOP ALONG AN ADVANCING COLD FRONT
ON SATURDAY. AT THIS TIME...IT APPEARS THE BEST CHANCE FOR SEVERE
WEATHER WILL BE FOCUSED ALONG AND EAST OF I-55 SATURDAY AFTERNOON
AND EVENING. A FEW OF THE STORMS WILL BE CAPABLE OF PRODUCING
DAMAGING WIND GUSTS AND LARGE HAIL.

DUE TO RECENT HEAVY RAINFALL...FLOODING WILL DEVELOP ALONG THE
SANGAMON RIVER OVER THE NEXT FEW DAYS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT.

ILZ054>057-061>063-066>068-071>073-011100-
CLARK-CLAY-COLES-CRAWFORD-CUMBERLAND-DOUGLAS-EDGAR-EFFINGHAM-
JASPER-LAWRENCE-MOULTRIE-RICHLAND-SHELBY-
321 PM CDT FRI MAY 31 2013

...FLASH FLOOD WATCH IN EFFECT THROUGH SATURDAY EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS...EAST CENTRAL ILLINOIS AND SOUTHEAST ILLINOIS.

.DAY ONE...TONIGHT

WIDESPREAD SHOWERS AND THUNDERSTORMS WILL DEVELOP ACROSS THE AREA
TONIGHT. WITH THUNDERSTORM CELLS TRAINING OVER THE SAME
LOCATIONS...HEAVY RAINFALL OF ONE TO THREE INCHES IS EXPECTED.
THIS COULD LEAD TO FLASH FLOODING IN MANY LOW-LYING AND FLOOD
PRONE AREAS.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

SCATTERED THUNDERSTORMS WILL DEVELOP ALONG AN ADVANCING COLD FRONT
ON SATURDAY. A FEW OF THE STORMS WILL BE CAPABLE OF PRODUCING
DAMAGING WIND GUSTS AND LARGE HAIL SATURDAY AFTERNOON AND EVENING.

DUE TO RECENT HEAVY RAINFALL...FLOODING WILL DEVELOP ALONG THE
LITTLE WABASH AND EMBARRAS RIVERS OVER THE NEXT FEW DAYS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED TONIGHT. RAINFALL TOTALS AND
ANY REPORTS OF FLASH FLOODING WILL BE GREATLY APPRECIATED.

BARNES

In the hours before

Local storm report, May 31, 1:31 PM CDT, 3 hours 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
131 PM CDT FRI MAY 31 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0445 PM     TSTM WND DMG     6 W BROOKLYN            40.23N 90.88W
05/30/2013                   SCHUYLER           IL   PARK/FOREST SRVC

            SOME SMALL TREES BLOWN DOWN AT THE WEINBERG KING STATE
            FISH AND WILDLIFE AREA. LARGER TREES BLOWN DOWN ALONG
            HIGHWAY 101 EAST OF AUGUSTA NEAR THE SCHUYLER AND HANCOCK
            COUNTY LINE.

&&

07
Local storm report, May 31, 3:46 PM CDT, 1 hour 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
346 PM CDT FRI MAY 31 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0850 PM     TSTM WND DMG     3 S PETERSBURG          39.97N 89.85W
05/30/2013                   MENARD             IL   LAW ENFORCEMENT

            A FEW TREES BLOWN DOWN AT NEW SALEM STATE PARK ALONG
            STATE HIGHWAY 97.

&&

07
Local storm report, May 31, 4:12 PM CDT, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
412 PM CDT FRI MAY 31 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1100 PM     TSTM WND DMG     CLARKSVILLE             39.45N 87.80W
05/30/2013                   CLARK              IL   LAW ENFORCEMENT

            SOME TREES BLOWN DOWN IN CLARKSVILLE

&&

JRP
Special weather statement, May 31, 4:20 PM CDT, 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
420 PM CDT FRI MAY 31 2013

ILZ031-037-038-312215-
MCLEAN-TAZEWELL-WOODFORD-
420 PM CDT FRI MAY 31 2013

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN TAZEWELL...NORTHERN
MCLEAN AND SOUTHERN WOODFORD COUNTIES UNTIL 515 PM CDT...

AT 418 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM DANVERS TO MINIER TO
HOPEDALE...MOVING NORTHEAST AT 50 MPH.

PENNY SIZE HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH THESE
STORMS.

LOCATIONS IMPACTED INCLUDE...
  STANFORD...
  DANVERS...
  EL PASO...
  GRIDLEY...
  HUDSON...
  NORMAL...

OTHER LOCATIONS AFFECTED INCLUDE...CONGERVILLE...EVERGREEN LAKE...
KAPPA...LAKE BLOOMINGTON...WESTON AND PLEASANT HILL.

PEOPLE NEAR THESE LOCATIONS SHOULD MONITOR THE WEATHER SITUATION
CLOSELY. LISTEN FOR POSSIBLE WARNINGS...AND BE PREPARED TO TAKE
APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN.

LAT...LON 4060 8857 4036 8939 4046 8948 4075 8905
      4076 8858
TIME...MOT...LOC 2121Z 245DEG 45KT 4058 8916 4049 8928
          4043 8939

GOETSCH
Local storm report, May 31, 4:46 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
446 PM CDT FRI MAY 31 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0400 PM     FLASH FLOOD      3 E MORTON              40.61N 89.41W
05/31/2013                   TAZEWELL           IL   MESONET

            WATER OVER ROUTE 150 EAST BETWEEN MORTON AND DEER
            CREEK...VEHICLE LOST CONTROL AND LANDED IN DITCH...WATER
            HALF WAY UP VEHICLE.

0400 PM     TSTM WND DMG     1 SSW MORTON            40.60N 89.48W
05/31/2013                   TAZEWELL           IL   NWS EMPLOYEE

            6-9 INCH TREE LIMBS DOWN AT QUEENWOOD AND MAIN STREET

0440 PM     FLASH FLOOD      DEER CREEK              40.63N 89.33W
05/31/2013                   TAZEWELL           IL   EMERGENCY MNGR

            WATER OVER ROAD AT PERRY ROAD AND ROUTE 150 AND DE-MAC
            ROAD

&&

JRP
Local storm report, May 31, 4:48 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
448 PM CDT FRI MAY 31 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0346 PM     HEAVY RAIN       SUMNER                  38.72N 87.86W
05/31/2013  M2.70 INCH       LAWRENCE           IL   MESONET

            SINCE THURSDAY AFTERNOON

&&

JRP

The office that day

Everything else NWS Lincoln, IL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 30, 7:43 PM CDTSevere Thunderstorm WarningILXChristian, Macon, Sangamon47 min
May 30, 7:45 PM CDTSevere Thunderstorm WarningILXMenard, Sangamon45 min
May 30, 8:16 PM CDTSevere Thunderstorm WarningILXLogan, Mason, Menard, Sangamon, Tazewell44 min
May 30, 8:30 PM CDTFlash Flood WarningILXMason, Tazewell6 hr
May 30, 9:32 PM CDTSevere Thunderstorm WarningILXChampaign, Vermilion58 min
May 30, 9:55 PM CDTSevere Thunderstorm WarningILXClark, Clay, Crawford, Effingham, Jasper, Lawrence and 1 more50 min
May 30, 10:11 PM CDTSevere Thunderstorm WarningILXClark, Coles, Cumberland, Edgar, Effingham, Jasper49 min
May 30, 10:42 PM CDTSevere Thunderstorm WarningILXClark, Crawford, Edgar, Lawrence48 min
May 31, 12:34 AM CDTFlash Flood WarningILXSchuyler8 hr
May 31, 2:36 AM CDTSevere Thunderstorm WarningILXCrawford39 min
May 31, 3:53 AM CDTRiver Flood WarningILXMcLean, Tazewell, Woodford3 days
May 31, 4:23 AM CDTAreal Flood AdvisoryILXJasper, Richland6 hr
May 31, 8:25 AM CDTFlash Flood WarningILXSchuyler6 hr
May 31, 9:19 AM CDTRiver Flood WarningILXClay, Richland8 days
May 31, 9:37 AM CDTRiver Flood WarningILXLawrence6 days
May 31, 11:05 AM CDTRiver Flood WarningILXPiatt4 days
May 31, 11:05 AM CDTRiver Flood WarningILXCass, Mason, Menard6 days
May 31, 4:20 PM CDTSpecial Weather StatementILXMcLean55 min
May 31, 4:34 PM CDTFlash Flood WarningILXMcLean, Tazewell, Woodford6 hr

Nearby

Severe Thunderstorm Warnings in Illinois, 2013Every severe thunderstorm warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.